Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Unsteady, self-similar, two-dimensional simple wave flows


Author: Lawrence Elliott Levine
Journal: Quart. Appl. Math. 27 (1969), 399-404
DOI: https://doi.org/10.1090/qam/99816
MathSciNet review: QAM99816
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Mackie, Two-dimensional quasi-stationary flows in gas dynamics, Proc. Cambridge Philos. Soc. 64, 1099-1108 (1968)
  • [2] Iu. Ia. Pogodin, V. R. Suchkov, and N. N. Ianenko, On travelling waves of gas dynamic equations, J. Appl. Math. Mech. 22 (1958), 256–267 (188–196 PRikl. Mat. Meh.). MR 0103002, https://doi.org/10.1016/0021-8928(58)90104-7
  • [3] V. A. Suchkov, Flow into a vacuum along an oblique wall, J. Appl. Math. Mech. 27, 1132-1134 (1963)
  • [4] E. V. Ermolin and A. F. Sidorov, Some configurations of isentropic decompositions of two-dimensional discontinuities, J. Appl. Math. Mech. 30, 412-420 (1966)
  • [5] L. E. Levine, The expansion of a wedge of gas into a vacuum, Proc. Cambridge Philos. Soc. 64, 1151-1163 (1968)
  • [6] Lawrence Elliott Levine, SELF-SIMILAR SOLUTIONS OF THE EQUATIONS GOVERNING THE TWO-DIMENSIONAL, UNSTEADY MOTION OF A POLYTROPIC GAS, ProQuest LLC, Ann Arbor, MI, 1968. Thesis (Ph.D.)–University of Maryland, College Park. MR 2617539
  • [7] N. N. Ianenko, Traveling wave systems of quasi-linear equations (Russian), Dokl. Akad. Nauk. SSSR 109, 44-47 (1956)


Additional Information

DOI: https://doi.org/10.1090/qam/99816
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website